71703members
376096posts
cancel
Showing results for 
Search instead for 
Did you mean: 

hysteroscopy due to Tamoxifen

5 REPLIES 5
kayty
Member

Re: hysteroscopy due to Tamoxifen

Hi Tracey

I have been so unwell for the last few months and spoke to Bc nurse by E-mail (think I am driving her mad!!) I asked her if taking a break from tamox would be an idea and she said to give it a break for a month. But I am worried if I am putting myself at high risk of it coming back

Any thoughts would be great

Kay xx

floody38
Member

Re: hysteroscopy due to Tamoxifen

Hi,

I was losing thick black clots for a fortnight last month - not had any periods since my chemo started last year so was a bit concerned. Im on tamoxifen and had been considering coming off it as the aches and pains are unbearable sometimes. My breast care nurse referred me to gynaecology, had appt last week, they did a smear test and took a biopsy of my womb, i'm booked in for a scan next weds too. I get a lot of bad backache as well so i think theyre just playing safe-at least i hope they are!!!! I've come off tamoxifen for a month to see if i feel any better without it-then theyll know for certain if my symptoms are down to taking that. Oh and to top it all off ive got lymphoedema and my hand is swelling up and going a funny colour as i speak - guess i'm just greedy-i want it all tehehe!!

The good thing that comes out of all this is that once you've joined the Big BC Club the doctors lookafter you and the referrals come quickly when needed.

Love to all

Tracy xx

rosieposie
Member

Re: hysteroscopy due to Tamoxifen

yes and no! I had seen the doctor a couple of days before I flew ~ to ask advise about DVT and my ears and mentioned my spotting as a parting shot...... [I wasn't worried] so the appointment on the Thurs was planned for my return ~ the rest was very fast! rather took the shine off my holiday! anyway I hope you get on OK.
Rosemary

ForumMember
Member

Re: hysteroscopy due to Tamoxifen

Wow, that was a fast response and great that it was nothing sinister. that's really reassuring, thanks.
Jenty

rosieposie
Member

Re: hysteroscopy due to Tamoxifen

Yes! almost a year ago I had some spotting ~ tiny amount and was rapidly dispatched to Hospital ~ the day after I returned from a holiday in the states, which was nice! anyway saw the gynecologist on the Thursday pre op Friday and day surgery Monday. There was some thickening and a small polyp was removed. It all moved fast but I'm glad it did as I'm reassured that all is well. I have now changed to Arimidex and have had no more problems. So try not to worry too much ~ easier said than done I know.
Take care
Rosemary

ForumMember
Member

hysteroscopy due to Tamoxifen

Hello
Anyone had to be referred to a gynaecologist because of irregular symptoms? (occasional very heavy discharge, some dragging pain). I know Tamox can cause cancer of the lining of the womb and wondered if anyone else had had problems with it.
Thanks
Jenty